Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello, I'm a newbie but a long time sufferer of acne. So far I've been using Retin-A and so far so good. My question is everytime when I apply Retin-A and then apply a moisturizer with sunscreen, the Retin-A flakes up and leaves white residue on my face. It looks so gross. Does anyone have any clue why this happens and what should I do about it. Thanks in advance.

Share this post


Link to post
Share on other sites
Guest Tracy

Are you applying this during the daytime? My derm always told me to use Retin A only at night.....and to use a high SPF sunscreen during the day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×